delivery truck icon Free Delivery Over €40
clicking icon Free Click & Collect
star icon Earn Points
0

Calpol INFANT Oral Suspension 60ml

Calpol Infant Oral Suspension, fast acting pain relief for babies & children gets to work on pain and fever in just 15 minutes.

Price:

3.40

Purchase this product now and earn 3 Points!

Description

Calpol Infant Oral Suspension provides soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies and is suitable  for babies and children aged from 2 months to 6 years weighing more than 4kg and not premature. Includes syringe for precise measuring. Contains Paracetamol

Calpol Infant Suspension is Strawberry flavoured and can be used for symptoms such as:

  • Fever (Raised temperature)
  • Post-immunisation fever
  • Cold & flu symptoms
  • Teething
  • Headache
  • Sore throat
  • Earache
  • Aches & pains

DIRECTIONS:

For use after vaccinations: One 2.5ml dose as soon as possible after vaccination, If necessary after 4-6 hours, give a second 2.5 ml dose
Age 2-3 months: 2.5ml – if necessary, after 4-6 hours, give a second 2.5ml dose

  • Do not give to babies less than 2 months of age.
  • Do not give more than 2 doses
  • Leave at least 4 hours between doses
  • If further doses are needed, talk to your doctor or pharmacist

​Age 3-6 months: 2.5ml – 4 times in 24 hours
Age 6-24 months: 5ml – 4 times in 24 hours
Age 2-4 years: 7.5ml (5ml + 2.5ml) – 4 times in 24 hours
Age 4-6 years: 10ml (5ml + 5ml) – 4 times in 24 hours

  • Do not give more than 4 doses in any 24 hour period
  • Leave at least 4 hours between doses
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist

IMPORTANT INFORMATION ABOUT CALPOL

  • Contains Paracetamol: Do not give with any other paracetamol-containing products.
  • Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
  • Please read the enclosed leaflet carefully.
  • Do not exceed the stated dose.
  • Keep out of the reach and sight of children.
  • Please consult your doctor or pharmacist before use if you are pregnant, breastfeeding or if or your child are taking any other prescription medications, regular medicines or receiving regular treatment.
  • If symptoms persist consult your doctor.

INGREDIENTS: 120 mg Paracetamol in each 5 ml, Maltitol liquid (E965), glycerol, polysorbate 80, Sucrose (sugar), Sorbitol liquid (E420), glycerol, polysorbate 80, Acesulfame Potassium, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), ethyl parahydroxybenzoate (E214), dispersible cellulose, xanthan gum and purified water. The flavouring is strawberry (containing propylene glycol (E1520) and ethanol) and colouring is carmoisine (E122).

Read the patient information leaflet here!

The importance of giving medicines to the side of the mouth in babies!

Should you give your baby calpol or nurofen before vaccinations?

What should I do if I gave my child too much Calpol or Nurofen?

Can I give Calpol and Nurofen together?

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

{ Other Products }

You May Also Like

You may also like…

online support
24/7 online support

Call us for any order or delivery

wallet
Save up to 30%

Get offer for every day

free shipping
Free Shipping

Order over €40.

{ New Articles }

Parenting & Healthcare Advice

Healthcare with Heart